# SDR SWIA2019111246759

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 29,083 hours, 18,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED PROX SYS FAULT 1 AFTER TAKE OFF. REMAINED ON UNTIL EXTENDING GEAR DOWN FOR LANDING.   FLIGHT # 4559  CLOSED   MDC FLAGGED B1-007427. TROUBLESHOT AND FOUND PX24 (NOSE GEAR #1 LOCK SENSOR) OUT OF RIG.
